# SDR DL757100568

- Difficulty date: January 29, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 62,849 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 940 Lbl 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED AT STA 940 LBL 68 AND WL 208 / REPLACED CUSP WEB AT SAT SAA REFERENCE NON ROUTINE CARD 147822
